# SDR P5CA9600281

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mounting Pin
- Condition: Corroded
- Location: Nr 7 Flaptrack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 7 FLAP TRACK AFT LINK MOUNTING PIN CORRODED.  REPLACED PIN IAW OHM 27-51-75.
